MathSciNet Relay Station
MathSciNet bibliographic data
MR422125 (54 #10117) 10A25
Beiler, Albert H. Consecutive hypotenuses of Pythagorean triangles. J. Recreational Math. 7 (1974), 120–133.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement